# SDR P5CA9600398

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND NR 2 ENGINE PYLON INBOARD AFT LOWER SKIN IS CRACKED AND FASTENERS FORWARD OF CRACK ARE WORKED LOOSE.  FABRICATED AND INSTALLED REPAIR DOUBLER PER BOEING SRM'S 51-30-02, 54-30-03, AND 54-50-03.
